# SDR RJEF20151105001

- Difficulty date: November 5, 2015
- Submitted: November 7, 2015
- Operation: Air carrier
- Aircraft: N492TA
- Make and model: Airbus A320-233
- Aircraft serial: 2434
- Engine: Iae V2527EA5
- System (JASC): 2710 · Aileron Control System
- Part: Computer
- Condition: Malfunctioned
- Location: Elac
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE PILOT REPORTED FLIGHT CONTROL RT & LT AILERON FAULT, FLIGHT CONTROL ALTN LAW & HENCE THE ACFT WAS RETURNED, LANDING WITH NO INCIDENTS.  ONCE ON GND THE ACFT, BOTH ELAC 1 & ELAC 2 WERE RESET IAW TSM 27-93-00-810-949-A.  PERFORMED OPERATIONAL TEST OF BOTH ELACS, AS WELL AS, OF THE AILERONS IAW AMM WITHOUT THE FAILURE REPRODUCTION.  NO OVERWEIGHT LANDING WAS REPORTED BY THE PILOT.  AFTER PERFORMING THE HEREIN DESCRIBED MX TASKS, THE ACFT WAS RETURNED TO SERVICE.
